Open Access
Translator Disclaimer
June 2012 Luttinger surgery and Kodaira dimension
Chung-I Ho, Tian-Jun Li
Asian J. Math. 16(2): 299-318 (June 2012).

Abstract

In this note we show that the Lagrangian Luttinger surgery preserves the symplectic Kodaira dimension. Some constraints on Lagrangian tori in symplectic four manifolds with nonpositive Kodaira dimension are also derived.

Citation

Download Citation

Chung-I Ho. Tian-Jun Li. "Luttinger surgery and Kodaira dimension." Asian J. Math. 16 (2) 299 - 318, June 2012.

Information

Published: June 2012
First available in Project Euclid: 9 April 2012

zbMATH: 1251.53055
MathSciNet: MR2916366

Subjects:
Primary: 53D35 , 57R17 , 57R57

Keywords: framing , Kodaira Dimension , Luttinger surgery

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.16 • No. 2 • June 2012
Back to Top